Myworldview
Myworldview asks:
Q:

When do you say enough with the medication?

As of a month ago my son was taking 30mg of Adderall (to be divided up 3 times a day), Clonidine .03mg and Trazadone 75mg at night. My son was not sleeping well and was having problems like, rarely eating during the day until he took the night medication, aggression was not stopping, He seemed like he was more sensitive while on the medication (everything was a BIG deal). However his learning and his violent behavior was under control for the most part. I took him off because of his age and the side affect not only for short term use but mainly for long term use. Now I have his school asking me to put him back on all his medication and he is only 5 years old. What do I do?
In Topics: Physical Health, ADHD & attention issues
> 60 days ago

|

Confirm

You are about to choose ${username}'s answer as the best answer.

Cancel | Continue

*You can change the best answer in the future if you think that you received a better answer

How likely are you to recommend Education.com to your friends and colleagues?

Not at all likely
Extremely likely